# SDR SWAA2023072581455

- Difficulty date: July 23, 2023
- Submitted: July 25, 2023
- Operation: Air carrier
- Aircraft: N207WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34012
- Aircraft time: 58,192 hours, 34,966 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Part number: UNKNOWN
- Condition: Damaged
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT BRACKET BROKEN BETWEEN WING STRUCTURE AND SUPPCHANNEL ON TRAILING EDGE OF LOWER TRAILING EDGE PANEL. LOCATED UNDERNEATH #12 SPOILER DIAGONAL SUPPORT ROD ATTACHES TO THIS SUPPORT BRACKET.  REMOVED AND REPLACED SUPPORT BRACKET BELOW #12 GROUND SPOILER PER SEM 51-40-02.;[02] REMOVED AND REPLACED SUPPORT BRACKET BELOW #12 GROUND SPOILER PER SRM 51-40-02.
